# SDR SWAA2023030812654

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,266 hours, 34,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD EMERGENCY FLASHLIGHTS REQUIRE BATTERY REPLACEMENT.<[01] R+R BOTH FWD EMERGENCY FLASHLIGHT BATTERIES IAW AMM 25-64-00. OPC GOOD.
